# SDR AALA202507089538

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737-8
- Aircraft serial: 44448
- Aircraft time: 17,028 hours, 6,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 127251
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 ENTRY DOORWAY EMERGENCY LIGHTS FLICKER UNCOMMANDED. FOUND TEST BUTTON BROKEN OFF, REMOVED AND REPLACED EMERGENCY BATTERY PACK. PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
